# SDR PIDA20050031

- Difficulty date: June 3, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N750WL
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 52,286 hours, 18,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Bin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRANSITION ANGLE IN AFT CARGO BIN FROM BS 1460 TO BS 1480 AT STR 26 RT.  REPLACED RIGHT TRANSITION ANGLE FROM BS 1440 TO BS 1530 PER SRM 51-10-00 AND SRM 51-40-02.
